×

Local contributions to global deformations of surfaces. (English) Zbl 0288.14010


MSC:

14J15 Moduli, classification: analytic theory; relations with modular forms
14D15 Formal methods and deformations in algebraic geometry
32G13 Complex-analytic moduli problems
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Artin, M.: Algebraic construction of Brieskorn’s resolutions. Jour. of Alg.29, 330-348 (1974) · Zbl 0292.14013 · doi:10.1016/0021-8693(74)90102-1
[2] Artin, M.: On isolated rational singularities of surfaces. Am. J. Math.88, 129-137 (1966) · Zbl 0142.18602 · doi:10.2307/2373050
[3] Artin, M.: Some numerical criteria for contractibility of curves on algebraic surfaces. Am. J. Math.84, 485-496 (1962) · Zbl 0105.14404 · doi:10.2307/2372985
[4] Atiyah, M.: On analytic surfaces with double points. Proc. Roy. Soc. A247, 237-244 (1958) · Zbl 0135.21301 · doi:10.1098/rspa.1958.0181
[5] Brieskorn, E.: Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen. Math. Ann.166, 76-102 (1966) · Zbl 0145.09402 · doi:10.1007/BF01361440
[6] Brieskorn, E.: Die Auflösung der rationalen Singularitäten holomorpher Abbildungen. Math. Ann.178, 255-270 (1968) · Zbl 0159.37703 · doi:10.1007/BF01352140
[7] Brieskorn, E.: Rationale Singularitäten komplexer Flächen. Inventiones math.4, 336-358 (1968) · Zbl 0219.14003 · doi:10.1007/BF01425318
[8] Brieskorn, E.: Singular elements of semi-simple algebraic groups Actes. Congrès inter. Math.2, 279-284 (1970)
[9] Grauert, H.: Über die Deformation isolierter Singularitäten analytischer Mengen Inventiones math.15, 171-198 (1972) · Zbl 0237.32011 · doi:10.1007/BF01404124
[10] Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962) · Zbl 0173.33004 · doi:10.1007/BF01441136
[11] Grothendieck, A.: Exposé 2, Sém. Cartan, 1956-57
[12] Grothendieck, A.: Local Cohomology. Lecture Notes in Mathematics41. Berlin-Heidelberg-New York: Springer 1967 · Zbl 0185.49202
[13] Kas, A.: On obstructions to deformations of complex analytic surfaces. Proc. Nat. Acad. Sci. USA58, 402-404 (1967) · Zbl 0202.51701 · doi:10.1073/pnas.58.2.402
[14] Kohn, J., Rossi, H.: On the extension of holomorphic functions from the boundary of a complex manifold Ann. of Math.81, 451-472 (1965) · Zbl 0166.33802 · doi:10.2307/1970624
[15] Lichtenbaum, S., Schlessinger, M.: On the cotangent complex of a morphism. T.A.M.S.128, 41-70 (1967) · Zbl 0156.27201 · doi:10.1090/S0002-9947-1967-0209339-1
[16] Markoe, A., Rossi, H.: Families of strongly pseudoconvex manifolds. In: Proc. Conf. Several Complex Variables, Park City, Utah, 1970. Lecture Notes in Mathematics184, Berlin-Heidelberg-New York. Springer 1971 · Zbl 0215.43201
[17] Matsumura, H.: On algebraic groups of birational transformations., Accad. Naz. dei Lincei34, 151-155 (1963) · Zbl 0134.16601
[18] Mumford, D.: Further pathologies in algebraic geometry. Am. J. Math.84, 642-648 (1962) · Zbl 0114.13106 · doi:10.2307/2372870
[19] Mumford, D.: The canonical ring of an algebraic surface Ann. of Math.76, 612-615 (1962)
[20] Riemenschneider, O.: Deformations of rational singularities and their resolutions. Rice Univ. Stud.59, 119-130 (1973) · Zbl 0278.32010
[21] Riemenschneider, O.: Halbstetigkeitssätze für l-convexe holomorphe Abbildungen. Math. Ann.192, 216-226 (1971) · doi:10.1007/BF02052873
[22] ?afarevi?, I. R.et al.: Algebraic Surfaces. American Mathematical Society (1967)
[23] Schiffer, M., Spencer, D.: Functionals of Finite Riemann Surfaces. Princeton 1954 · Zbl 0059.06901
[24] Schlessinger, M.: Functors of Artin rings. T.A.M.S.130, 208-222 (1968) · Zbl 0167.49503 · doi:10.1090/S0002-9947-1968-0217093-3
[25] Schlessinger, M.: Rigidity of quotient singularities. Inventiones math.14, 17-26 (1971) · Zbl 0232.14005 · doi:10.1007/BF01418741
[26] Segre, B.: Sul massimo numero di nodi della superficie di dato ordine Boll. U.M.I. (1947) · Zbl 0031.26201
[27] Seidenberg, A.: Derivations and integral closure. Pac. J. Math.16, 167-174 (1966) · Zbl 0133.29202
[28] Siu, Y.-T.: The l-convex generalization of Grauert’s direct image theorem. Math. Ann.190, 203-214 (1971) · doi:10.1007/BF01433210
[29] Tjurina, G.: On the tautness of rationally contractible curves on a surface. Math. USSR Izvestija2, 907-934 (1968) · doi:10.1070/IM1968v002n04ABEH000679
[30] Wahl, J.: Deformations of plane curves with nodes and cusps. To appear in, Am. J. Math. (1973) · Zbl 0299.14008
[31] Wahl, J.: Equisingular deformations of surface singularities. To appear · Zbl 0358.14007
[32] Zariski, O.: Studies in equisingularity I. Am. J. Math.87, 507-536 (1965) · Zbl 0132.41601 · doi:10.2307/2373019
[33] Horikawa, E.: On deformations of holomorphic maps, III. To appear · Zbl 0334.32021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.